Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why do I get abdominal pain and diarrhea after a meniscus tear surgery?

I have abdominal pain that hurts more after meals and when I press on my lower left side. I have been unable to properly move my bowels for 4 days even though I have taken ducolax and miralax. All I get is diarrhea or small stools even though I always feel like I have to go. I just had meniscus tear surgery last week and had been taking pain pills.
Tue, 12 Mar 2019
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

Your GI upset could be due to antibiotics and/or pain killers taken for postoperative recovery. Kindly inform your treating doctor. He will take the necessary action.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Nirmal Chander Gupta, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Why do I get abdominal pain and diarrhea after a meniscus tear surgery?

Hello, Your GI upset could be due to antibiotics and/or pain killers taken for postoperative recovery. Kindly inform your treating doctor. He will take the necessary action. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Nirmal Chander Gupta, Orthopaedic Surgeon